www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6310

Title: Bradford curves
Authors: ROUSSEAU, Ronald
Issue Date: 1994
Publisher: Elsevier Ltd.
Citation: Information processing and management, 30(2). p. 267-277
Abstract: It is shown that generalized Leimkuhler functions give proper fits to a large variety of Bradford curves, including those exhibiting a so-called Groos droop or a rising tail.
URI: http://hdl.handle.net/1942/6310
DOI: 10.1016/0306-4573(94)90069-8
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.